Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Product formulas for $L_n \left( \pi \right)$


Author: Julius L. Shaneson
Journal: Bull. Amer. Math. Soc. 76 (1970), 787-791
MSC (1970): Primary 5705, 5710; Secondary 5747
DOI: https://doi.org/10.1090/S0002-9904-1970-12553-8
MathSciNet review: 0261619
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Surgery and the theory of differentiable transformation groups, Proc. Conf. Transformation Groups, Tulane Univ., New Orleans, La., 1967. MR 261629
  • 2. W. Browder, Surgery on simply-connected manifolds (to appear). MR 757717
  • 3. K. W. Kwun and R. H. Szczarba, Product and sum theorems for Whitehead torsion, Ann. of Math. (2) 82 (1968), 183-190. MR 32 #454. MR 182972
  • 4. T. Pétrie, The Atiyah-Singer invariant, the Wall groups L(п, 1), and the function te+1/te-1, Ann. of Math. (to appear).
  • 5. J. L. Shaneson, Wal1's surgery obstruction groups for Z×G, Ann. of Math. (2) 90 (1969), 296-334. MR 246310
  • 6. C. T. C. Wall, Surgery of non-simply-connected manifolds, Ann. of Math. (2) 84 (1966), 217-276. MR 35 #3692. MR 212827
  • 7. C. T. C. Wall, Surgery of compact manifolds, Academic Press (to appear). MR 431216
  • 8. R. E. Williamson, Surgery in M×N with π, Bull. Amer. Math. Soc. 75 (1969), 582-585.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5705, 5710, 5747

Retrieve articles in all journals with MSC (1970): 5705, 5710, 5747


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12553-8

American Mathematical Society